Access count of this item: 94

Files in This Item:
File Description SizeFormat 
0780-06.pdf857.01 kBAdobe PDFView/Open
Title: ON THE EXISTENCE OF HETEROCLINIC SOLUTIONS FOR SEMILINEAR ELLIPTIC EQUATIONS ON A STRIP-LIKE DOMAIN
Authors: Hirano, Norimichi
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 81
End page: 90
URI: http://hdl.handle.net/2433/82492
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.